# SDR DALA2016091506648

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT IN THE BS 500C FRAME INNER CHORD JUST ABOVE S-25L.  MAINTENANCE REPAIRED DENT IAW ERA 549080-14.
